OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

The Dynamical Behavior Analysis and the Traveling Wave Solutions of the Stochastic Sasa–Satsuma Equation
Chunyan Liu, Zhao Li
Qualitative Theory of Dynamical Systems (2024) Vol. 23, Iss. 4
Closed Access | Times Cited: 23

Showing 23 citing articles:

Chaotic Pattern and Solitary Solutions for the (21)-Dimensional Beta-Fractional Double-Chain DNA System
Tianyong Han, Kun Zhang, Yueyong Jiang, et al.
Fractal and Fractional (2024) Vol. 8, Iss. 7, pp. 415-415
Open Access | Times Cited: 16

A Dynamical Analysis and New Traveling Wave Solution of the Fractional Coupled Konopelchenko–Dubrovsky Model
Jin Wang, Zhao Li
Fractal and Fractional (2024) Vol. 8, Iss. 6, pp. 341-341
Open Access | Times Cited: 12

Bifurcation, chaotic behaviors and solitary wave solutions for the fractional Twin-Core couplers with Kerr law non-linearity
Zhao Li, Jingjing Lyu, Ejaz Hussain
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 9

Bifurcation, chaotic behavior and solitary wave solutions for the Akbota equation
Zhao Li, Shan Zhao
AIMS Mathematics (2024) Vol. 9, Iss. 8, pp. 22590-22601
Open Access | Times Cited: 6

High-order solitary waves, fission, hybrid waves and interaction solutions in the nonlinear dissipative (2+1)-dimensional Zabolotskaya-Khokhlov model
Tianyong Han, Hadi Rezazadeh, Mati ur Rahman
Physica Scripta (2024) Vol. 99, Iss. 11, pp. 115212-115212
Closed Access | Times Cited: 5

Phase trajectories, chaotic behavior, and solitary wave solutions for (3+1)-dimensional integrable Kadomtsev–Petviashvili equation in fluid dynamics
Naila Nasreen, Ankit Yadav, Sandeep Malik, et al.
Chaos Solitons & Fractals (2024) Vol. 188, pp. 115588-115588
Closed Access | Times Cited: 5

Superposed nonlinear waves and transitions in a (3+1)-dimensional variable-coefficient eight-order nonintegrable Kac–Wakimoto equation
Sudhir Singh, K. Sakkaravarthi, K. Manikandan, et al.
Chaos Solitons & Fractals (2024) Vol. 185, pp. 115057-115057
Closed Access | Times Cited: 4

New stochastic solitary solutions for the modified Korteweg-de Vries equation with stochastic term/random variable coefficients
Wael W. Mohammed, Farah M. Al‐Askar
AIMS Mathematics (2024) Vol. 9, Iss. 8, pp. 20467-20481
Open Access | Times Cited: 2

Exact solutions, bifurcation analysis and chaotic behavior of high-order nonlinear Schrödinger equation with conformal fractional derivative
Mengyao Liu, Xiang Xiao
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 2

Bifurcation study, phase portraits and optical solitons of dual-mode resonant nonlinear Schrodinger dynamical equation with Kerr law non-linearity
Yonghong Wu, Miguel Vivas–Cortez, Hamood Ur Rehman, et al.
Heliyon (2024) Vol. 10, Iss. 15, pp. e34416-e34416
Open Access | Times Cited: 2

Bifurcation, chaotic analysis and soliton solutions to the (3+1)-dimensional p-type model
Muhammad Faisal Nadeem, Omar Abu Arqub, Ali Hasan Ali, et al.
Alexandria Engineering Journal (2024) Vol. 107, pp. 245-253
Open Access | Times Cited: 2

Propagation of traveling wave solution of the strain wave equation in microcrystalline materials
Musong Gu, Jiale Li, Fanming Liu, et al.
Open Physics (2024) Vol. 22, Iss. 1
Open Access | Times Cited: 2

Further quality analytical investigation on soliton solutions of some nonlinear PDEs with analyses: Bifurcation, sensitivity, and chaotic phenomena
Mahbub Chowdhury, M. Mamun Miah, Md Mamunur Rasid, et al.
Alexandria Engineering Journal (2024) Vol. 103, pp. 74-87
Open Access | Times Cited: 1

Exploring multi-soliton patterns, bifurcation analysis, and chaos in (2+1) dimensions: A study on nonlinear dynamics
Ziyad A. Alhussain
Ain Shams Engineering Journal (2024) Vol. 15, Iss. 9, pp. 102917-102917
Open Access

Stochastic analysis and soliton solutions of the Chaffee–Infante equation in nonlinear optical media
Alwaleed Kamel, Hanen Louati, Khaled Aldwoah, et al.
Boundary Value Problems (2024) Vol. 2024, Iss. 1
Open Access

Dynamical behavior analysis and traveling wave solution of stochastic Riemann wave equations
Jie Luo, Jiajia Guo, Shao Yan, et al.
Alexandria Engineering Journal (2024) Vol. 113, pp. 409-413
Open Access

Page 1

Scroll to top